# SDR UALA2012062203356

- Difficulty date: June 16, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 49,945 hours, 13,469 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 58802
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EEL IS INOP AT ROWS 1-6 ON RIGHT SIDE OF CABIN.  FOUND FWD EEL AISLE STRIP FWD OF SEAT 1HJ SHORTED DISC AT SEAT 1HJ SEAT ROWS 1HJ THRU 6HJ OPS OK.  REPAIRED SHORTED AREA, REINSTALLED CONNECTION AT 1HJ AND OP CKD GOOD.
